mouth numbness from Norvir - JB
Oct 4, 2000
Is there anything can be done to alleviate numbness around the mouth caused by Norvir (in a Norvir/Invirase regimen)?
Response from Dr. Bartlett
Mouth numbness from Norvir can be very troublesome. In many patients the numbness is related to the Norvir dose; higher doses can lead to more numbness. You might want to review with your health care provider the possibility of decreasing your Norvir dose, and increasing the Fortovase dose to see if this helps.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Can Hiv Test Results Change After 4 Months?
- Does Cancer Affect Hiv Antibody Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.